Alert archive / Kentucky / Flash Flood Warnings in 2006
Flash Flood Warning 52, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 10, 2006, 6:26 PM EDT for Clark County, Madison County, Kentucky. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2006, 6:26 PM EDT (22:26 UTC)
- Expired
- Aug 10, 2006, 9:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Clark County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 6:50 PM EDT | FLASH FLOOD | Richmond, KY | 3 FT DEEP WATER AT WATER ST AND LANCASTER...3.5 DEEP WATER AT MADISON...3.5 DEEP WATER N. 2ND ST...WATER COVING ROAD AT KEYSTONE DR...NORD ST AND 3RD ST...TATES CREEK AND WESTOVER...IRVIN ST...WATER OVER BRIDGE AT CATALPA LOOP RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.4 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 102226
FFWLMK
KYC049-151-110130-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 PM EDT THU AUG 10 2006
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLARK COUNTY IN EAST CENTRAL KENTUCKY...
MADISON COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 930 PM EDT
* AT 625 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED NUMEROUS
ROADS UNDERWATER ACROSS SOUTHERN CLARK AND MUCH OF MADISON COUNTY.
OFFICIALS REPORTED FLOODING NEAR THE RICHMOND SHOPPING MALL AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINCHESTER
AND RICHMOND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LOUISVILLE.
LAT...LON 3784 8402 3782 8413 3780 8409 3766 8413
3757 8411 3753 8430 3765 8444 3778 8450
3780 8446 3783 8448 3784 8438 3789 8438
3789 8434 3806 8428 3810 8408 3792 8399
$$
JARVIS2 follow-up statements
000
WGUS73 KLMK 102350
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
749 PM EDT THU AUG 10 2006
KYC049-151-110130-
CLARK KY-MADISON KY-
749 PM EDT THU AUG 10 2006
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT FOR
MADISON AND CLARK COUNTIES...
AT 745 PM EDT...LIGHT TO MODERATE RAIN CONTINUED ACROSS THE AREA.
ALTHOUGH NO ADDITIONAL HEAVY RAIN IS EXPECTED...ROADS AND BRIDGES
COVERED WITH WATER WILL BE SLOW TO FALL.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3784 8402 3782 8413 3780 8409 3766 8413
3757 8411 3753 8430 3765 8444 3778 8450
3780 8446 3783 8448 3784 8438 3789 8438
3789 8434 3806 8428 3810 8408 3792 8399
$$
JA000
WGUS73 KLMK 110110
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
907 PM EDT THU AUG 10 2006
KYC049-151-110117-
CLARK KY-MADISON KY-
907 PM EDT THU AUG 10 2006
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MADISON AND CLARK
COUNTIES...
LIGHT TO MODERATE RAIN CONTINUES TO FALL OVER CLARK AND MADISON
COUNTIES OF NORTHEAST KENTUCKY...HOWEVER LAW ENFORECEMNET AGENCIES
REPORT NO FLOODING CONDITIONS IN THEIR COUNTIES. ALL ROADS ARE
PASSABE AT THIS TIME AND ARE EXPECTED TO REMAIN THAT WAY FOR THE
REMAINDER OF THE EVENING HOURS. THE RAIN WILL EXIT THE AREA BY
MIDNIGHT.
LAT...LON 3784 8402 3782 8413 3780 8409 3766 8413
3757 8411 3753 8430 3765 8444 3778 8450
3780 8446 3783 8448 3784 8438 3789 8438
3789 8434 3806 8428 3810 8408 3792 8399
$$
LDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 6:00 PM EDT, 26 minutes earlier.
Area forecast discussion, Aug 10, 6:00 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION. NATIONAL WEATHER SERVICE LOUISVILLE KY 600 PM EDT THU AUG 10 2006 .UPDATE... UPDATING FORECAST TO ACCOUNT FOR NEW SEVERE THUNDERSTORM WATCH ISSUED BY STORM PREDICTION CENTER FOR TENNESSEE BORDER COUNTIES. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO AFFECT THE AREA THIS EVENING. THE BEST CHANCE FOR ANY SEVERE WEATHER...PRIMARILY STRONG GUSTY WINDS...WILL BE SOUTHEAST OF A LINE FROM RUSSELLVILLE...TO HARDINSBURG...TO LEXINGTON. NORTHWEST OF THAT LINE...HEAVY RAIN WILL BE THE MAIN THREAT WITH TOTAL RAINFALL AMOUNTS OF 3 TO 4 INCHES POSSIBLE BY LATE EVENING. 13 .IN THE SHORT TERM...(TODAY AND TONIGHT)... WILL KEEP FOCUS ON CHANCES OF SEVERE STORMS LATE THIS AFTERNOON AND EVENING...AND THEN THE THREAT OF HEAVY RAIN OVERNIGHT. STORM PREDICTION CENTER HAS ISSUED A SEVERE THUNDERSTORM WATCH THROUGH 9 PM FOR ALL OF SOUTHERN INDIANA AND ALL OF CENTRAL KENTUCKY EXCEPT FOR THE ROW OF COUNTIES BORDERING TENNESSEE. MAIN THREAT FROM EXPECTED STORMS THIS EVENING WILL BE DAMAGING WINDS AND MARGINALLY SEVERE HAIL. MAIN UPPER LEVEL FEATURE IS NOW IN IOWA...WITH ANOTHER DISTURBANCE IN MISSOURI. THIS WEAK FEATURE WILL NOT MOVE ACROSS THE CWA UNTIL THE EARLY MORNING HOURS FRIDAY. STORMS WILL INCREASE IN COVERAGE THIS EVENING...WITH INDIVIDUAL STORM DEVELOPMENT DEPENDENT ON LOCATION OF OUTFLOW BOUNDARIES FROM EARLIER STORMS. INSTABILITY THIS AFTERNOON IS VERY HIGH...WITH LIS AS HIGH AS -10 BETWEEN LOUISVILLE AND PADUCAH. THE INITIAL STORMS WILL MOVE ACROSS SOUTHEASTERN INDIANA AND ACROSS THE BLUEGRASS REGION. THESE ARE FORMING BEHIND AN OUTFLOW BOUNDARY MOVING SOUTHWARD THROUGH CENTRAL INDIANA. OTHER STORMS WILL MOVE INTO WEST CENTRAL KENTUCKY LATER THIS EVENING. PRECIPITABLE WATER TOTALS ARE QUITE HIGH...AVERAGING OVER 2 INCHES. ALTHOUGH STORM MOTION WILL AVERAGE 20 MPH...ANY AREAS WITH REPEATED OR TRAINING STORMS MAY SEE EXCESSIVE RAINFALL. THE THREAT OF THUNDERSTORMS WILL CONTINUE MUCH OF THE NIGHT AS A WEAK SURFACE LOW MOVES ACROSS SOUTHERN INDIANA TOWARDS MORNING. HIGH PRESSURE WILL SLOWLY BUILD ACROSS OHIO AND INDIANA TOMORROW. SHOWERS WILL DIMINISH DURING THE AFTERNOON. HIGH PRESSURE BUILDING ACROSS THE GREAT LAKES WILL SWITCH WINDS TO THE NORTHEAST AND GRADUALLY BRING IN DISTINCTLY COOLER AND DRIER AIR. JSD IN THE EXTENDED(FRIDAY NIGHT THROUGH THURSDAY)... UPPER TROF OVER THE NORTHEAST UNITED STATES AT THE BEGINNING OF THE PERIOD WILL SHUTTLE OFF TO THE EAST FRIDAY NIGHT AS UPPER RIDGING SWELLS ACROSS THE SOUTHERN UNITED STATES OVER THE WEEKEND. IN ADDITION...THE SURFACE FRONT THAT HAS BEEN PLAGUING US FOR THE PAST FEW DAYS WILL FINALLY SAG SOUTHWARD AND WEAKEN. AS A RESULT OF THESE FACTORS THE THREAT OF THUNDERSTORMS WILL DIMINISH DURING THE NIGHT FRIDAY NIGHT AND BE MINIMAL OVER THE WEEKEND. ECMWF AND GFS ENSEMBLE MEAN HAVE SHOWN ADMIRABLE AGREEMENT AND CONSISTENCY OVER THE PAST FEW DAYS REGARDING A COLD FRONT EARLY NEXT WORK WEEK. RECENT MODEL RUNS HAVE SPED THE FRONT UP A BIT...BUT STILL BRING IT THROUGH MONDAY NIGHT INTO VERY EARLY TUESDAY MORNING...SIMILAR TO PAST RUNS. AS A RESULT WILL CONTINUE WITH SHOWER AND THUNDERSTORM CHANCES FROM MONDAY AFTERNOON INTO TUESDAY MORNING. RIDGING THEN BUILDS BACK IN WEDNESDAY-THURSDAY FOR A DRY MID-WEEK. 13 && .LMK WATCHES/WARNINGS/ADVISORIES... KY...SEVERE THUNDERSTORM WATCH THROUGH 9 PM EDT. IN...SEVERE THUNDERSTORM WATCH THROUGH 9 PM EDT. && JSD
Hazardous weather outlook, Aug 10, 12:30 PM EDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1230 PM EDT THU AUG 10 2006 INZ076>079-083-084-089>092-KYZ029>043-045>049-055>057-067-111330- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-BOYLE KY-GARRARD KY-MADISON KY- LINCOLN KY- 1130 AM CDT THU AUG 10 2006 /1230 PM EDT THU AUG 10 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX READINGS WILL RISE TO BETWEEN 100 AND 105 THIS AFTERNOON. PERSONS SUSCEPTIBLE TO THE HEAT SHOULD LIMIT OUTDOOR ACTIVITY THIS AFTERNOON. THE STORM PREDICTION CENTER HAS PLACED SOUTHERN INDIANA AND CENTRAL KENTUCKY WITHIN A SLIGHT RISK FOR SEVERE STORMS LATE THIS AFTERNOON AND THIS EVENING. THE GREATEST THREAT WILL BE ORGANIZED DAMAGING WINDS ASSOCIATED WITH ONE OR MORE BOW ECHOS. A WARM FRONT EXTENDING FROM INDIANAPOLIS THROUGH CINCINNATI MAY SERVE AS A FOCUS FOR STORMS EXPECTED TO DEVELOP ACROSS INDIANA THIS AFTERNOON. VERY UNSTABLE CONDITIONS AND WEAK NORTHWEST MID-LEVEL FLOW MAY ALLOW THESE STORMS TO MOVE SOUTHEAST INTO SOUTHERN INDIANA AFTER MID AFTERNOON... AND INTO CENTRAL KENTUCKY THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON MONDAY AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LIGHTNING WILL BE A THREAT FROM ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND OVERNIGHT. KYZ023>028-053-054-061>066-070>078-081-082-111330- HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY- LARUE KY-MARION KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- 1130 AM CDT THU AUG 10 2006 /1230 PM EDT THU AUG 10 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAT INDEX READINGS WILL RISE TO BETWEEN 100 AND 105 THIS AFTERNOON. PERSONS SUSCEPTIBLE TO THE HEAT SHOULD LIMIT OUTDOOR ACTIVITY THIS AFTERNOON. THE ATMOSPHERE WILL BECOME HIGHLY UNSTABLE THIS AFTERNOON. ANY ISOLATED THUNDERSTORMS THAT DEVELOP LATE THIS AFTERNOON MAY BECOME SEVERE...WITH LOCALIZED DAMAGING WINDS FROM WET MICROBURSTS POSSIBLE. STORMS MAY BECOME MORE ORGANIZED THIS EVENING AND OVERNIGHT AS EXPECTED CONVECTION ACROSS INDIANA MOVES SOUTH. DAMAGING WINDS WILL BE THE GREATEST THREAT OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE FRIDAY AND AGAIN ON MONDAY AND TUESDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME...BUT LIGHTNING WILL BE A THREAT FROM ANY STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY NEED TO BE ACTIVATED THIS AFTERNOON AND OVERNIGHT. JSD
In the hours before
Local storm report, Aug 10, 6:07 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
607 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG 5 S RICHMOND 37.67N 84.29W
08/10/2006 MADISON KY LAW ENFORCEMENT
POWER LINE DOWN
&&
LDLocal storm report, Aug 10, 6:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
612 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG CAMPBELLSVILLE 37.35N 85.35W
08/10/2006 TAYLOR KY EMERGENCY MNGR
LARGE TREE DOWN AND BLOCKING ROAD ON HWY 323 NORTH OF
CITY LIMITS
&&
LDLocal storm report, Aug 10, 6:13 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
613 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG RICHMOND 37.74N 84.29W
08/10/2006 MADISON KY FIRE DEPT/RESCUE
TREES DOWN COUNTY WIDE
&&
LDLocal storm report, Aug 10, 6:15 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG SHELBYVILLE 38.22N 85.23W
08/10/2006 SHELBY KY LAW ENFORCEMENT
SIDING BLOWN OFF KROGER. 1 HOUSE STRUCK BY LIGHTNING.
ROOF DAMAGE TO SEVERAL BUILDINGS
&&
LDLocal storm report, Aug 10, 6:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
622 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG MORGANTOWN 37.22N 86.70W
08/10/2006 BUTLER KY LAW ENFORCEMENT
TREES DOWN COUNTYWIDE
&&
LDLocal storm report, Aug 10, 6:24 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT THU AUG 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG WINCHESTER 38.00N 84.19W
08/10/2006 CLARK KY LAW ENFORCEMENT
TREES DOWN ACROSS ROADS SOUTHWEST PART OF COUNTY
&&
LDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 4:02 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Aug 10, 4:09 PM EDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 51 min |
| Aug 10, 4:20 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer | 40 min |
| Aug 10, 4:24 PM EDT | Severe Thunderstorm Warning | LMK | Scott | 36 min |
| Aug 10, 4:25 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 50 min |
| Aug 10, 4:31 PM EDT | Severe Thunderstorm Warning | LMK | Anderson | 29 min |
| Aug 10, 4:52 PM EDT | Severe Thunderstorm Warning | LMK | Mercer | 38 min |
| Aug 10, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 49 min |
| Aug 10, 5:16 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 44 min |
| Aug 10, 5:19 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 41 min |
| Aug 10, 5:38 PM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 37 min |
| Aug 10, 5:46 PM EDT | Flash Flood Warning | LMK | Hart | 4 hr |
| Aug 10, 5:49 PM EDT | Severe Thunderstorm Warning | LMK | Hancock, Ohio | 41 min |
| Aug 10, 6:01 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Grayson | 44 min |
| Aug 10, 6:23 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 26 min |
| Aug 10, 6:25 PM EDT | Flash Flood Warning | LMK | Russell | 4 hr |
| Aug 10, 6:56 PM EDT | Flash Flood Warning | LMK | Adair | 4 hr |
| Aug 10, 7:14 PM EDT | Flash Flood Warning | LMK | Boyle, Mercer, Washington | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.